MathSciNet Relay Station
MathSciNet bibliographic data
MR1806797 53A10
Grosse-Brauckmann, Karsten; Kusner, Robert B.; Sullivan, John M. Constant mean curvature surfaces with three ends. Proc. Natl. Acad. Sci. USA 97 (2000), no. 26, 14067–14068.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement